Conformal symmetries in static spherically symmetric spacetimes

S. D. Maharaj*, R. Maartens, M. S. Maharaj

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We obtain the conformal symmetry vector in static, spherically symmetric spacetimes, in terms of functions subject to a number of integrability conditions that also place restrictions on the metric. Some conformal symmetries found previously are regained as special cases.

Original languageEnglish
Pages (from-to)2285-2291
Number of pages7
JournalInternational Journal of Theoretical Physics
Issue number11
Publication statusPublished - Nov 1995


Dive into the research topics of 'Conformal symmetries in static spherically symmetric spacetimes'. Together they form a unique fingerprint.

Cite this